Is this bronchitis?
My mother who is 74 years old has had a persistant cough for the last six months. She has had an x-ray which came back clear. She had a course of anti biotics which didn t work and an anti-histamine spray. Her doctor has said it is caused by the medication she takes for high blood pressure so she...
Coughing very hard, most likely bronchitis. Why does eye hurt too?
I m currently coughing very hard (most likely bronchitis )... Sometimes when I have a very bad cough, I feel severe pain behind my left eye. I am curious if there is anything I can do to counter this pain preemptively (much like a recent abdominal surgical patient might grab a pillow when...
What are the symptoms of emphazema or bronchitis ?
I went t the emergency room the other night for trouble breathing to where I walk up a flight of stairs and I am gasping for air holding my chest now it has continued to where I just do mild exertion and I fight for air ive woken from sleep because I could not breath and at times when I lye down...
Omnicef for bronchitis, diarrhoea, cramping,
I finished a round of Omnicef for bronchitis . On day 6 of the antibiotic my bowel movements changed to diarrhea - then just back to very soft with increased frequency and cramping. I went to doctor, they said just normal flora out of whack. Did CBC - white blood count normal. Also turned in...
Hi my husband has bronchitis, and has coughed so much and hard that he is having severe stomach pain. What could be the cause and what should he do??
That depends on the location of pain - the area of abdomen which aches is important detail to understand the cause of pain. If the pain is severe, I would suggest visiting your doctor.
Answered by -
General & Family Physician
My 12 year old son was diagnosed with double sided pneumonia and bronchitis. our house doctor put him on some strong antibiothics which has a side effect of tum
Thanks for the query to H.C.M. Forum.
Pneumonia usually develops due to different type of pathogens ( bacteria or virus ) , so treatment is necessary and without antibiotics it is not possible.
If pain or stomach distress there than consult your treating doctor and request him for injection of antibiotics.
Injections will not hurt stomach .
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions